Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can low estrogen level cause an indentation on the forehead?

I had stage 3 ovarian cancer 2 years ago -went through chemotherapy, recurred and went through major debulking surgery again, last year.Anyway- I developed an indent in my forehead that is really odd- nothing where any injury happened- it follows next to a vein that goes down my forehead- I wondered if it could be related to lack of estrogen? But I m on an estrogen patch so am getting some. I have both BrCA mutations & my tumor was estrogen negative- not affected by estrogen hence I can be on some estrogen.Thanks- PS: I m 58
Thu, 23 Aug 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

You have to check first that your tumor not spread to skull bone by CT skull. other possibilities like local Infection or hyper parathyroid disease or meningioma with bone erosion to be ruled out. Please consult your physician/ neurologist he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi im a 25 year old female I have just had a full set of blood tests done as ive been suffering with pain in my groin underarms & breasts, they came back normal except my estrogen level was only 25 , who do i see about this low level? thankyou janina

doctor1 MD

I am 31 yrs old, 2 children ages 4 & 2, natural births. I was recently given a blood test, urine test because I have been spotting, blood clots for almost 4 weeks now. My menstrual cycles have always been 4-6 days. I started taking setraline (zoloft) about 3 months ago. My thyroid came back normal, not pregnant, not anemic but my estrogen levels were really low...should I be concerned, It hasn t been going away or is there another test I should look into?? Should I ask to be given hormones??

doctor1 MD

I recently had my hormone levels checked which indicated very low levels of estrogen and progesterone. I have been receiving the Deporalovera injection for seven years. In that time I have progressively gained weight. Is this a direct cause and what can I do, hormone wise, to lose weight?